Search the Community
Showing results for tags 'pramipexole dihydro'.
Found 1 result
Hello, I am desperately seeking suggestions on how to combat nausea from my prescribed Carbidopa/ Levodopa. Recently, I have experienced degeneration in my left arm. Without medication, I have tremors, numbness, tingling, and pain and it is difficult for me to perform day to day tasks. Prescribed Medications and Dosages: Carbidopa/Levodopa 25/100: 2 pills 3 times per day Pramipexole Dihydro .25 mg: 1 pill 3 times per day Background When my symptoms were less severe, I was taking 1/2 Carbidopa/Levidopa pill 3 times per day (total of 1.5 pills per day) As my symptoms worsened, my doctor said to increase dosage of Carbidopa/Levidopa pills to 2 pills 3 times per day. The increased dosage made me terribly ill- my nausea was so severe that I was completely unable to function. I have been taking 1 Carbidopa/Levidopa pill 3 times a day (vs. the recommended 6 pills per day). I have experienced mild nausea with fatigue. However, I still have tremors in my left arm with this lower dosage and as the medication begins to wear off, it is difficult for me to perform many common daily tasks. Questions Should medication be taken before, during, or after meals? Any recommended or prohibited foods with the medication? Can the medication be taken in smaller dosages throughout the day? For example,take 1 Carbidopa/Levodopa pill 6 times per day Should the medication be taken at the exact same time each day? I only tried taking the 6 Carbidopa/Levodopa pills for a few days and then reduced the dosage due to nausea. Is it worth trying to take 6 again? How quickly do you recommend increasing the dosage from my current dosage of 3 pills daily? Any alternative medications? Thanks in advance for your time, understanding, and guidance.